04-03-2006, 04:59 PM
Ok, so my friend, has gained like 25lbs and shes like oh no! What do I do. So her lame boyfriend got her hooked up with these DNP pills. Well DNP used to be in diet pills but it was outlawed. She didnt know this, at first. Well she said Friday night she took one, and was fine, just a little warm which is what it does to you, makes ya hot. She said she took another one Sat. went to the tanning bed, ( before she went she called the guy her B.f. got them from to make sure they werent photosensitive he was like no they arent) so she goes to the tanning bed, well later that evening her face started itching and was really hot, she was like, well it must be from the tanning bed. It itched all the way up to when she was going to sleep. She woke up at like 5:30am and she said it felt like her face was on fire, so she went to the bathroom to look at it, and she couldnt hardley get her eye open and when she did, she said " girl my face looked like the girl off willie wonka and the chocolate factory, the girl that turns into a blueberry" by this point I am laughing hysterically because I could only imagine ( and shes obviously ok) she said from her eye lids to her chin was swollen, her cheeks were so swollen her lips were puckered out and her nose was nearly non exsistant. Well she didnt want to go to the hospital because she didnt want to tell them what she took, so she went and got some benedryl and then she was ok, after about a day. I just wanted to share this with all you folks who are exploring diet pills. Even though the ones you take may not have illegal ingredients yet, you could STILL have a reaction like this. Just remember DNP was an ingredient in d.p.'s once upon a time.